International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 1, Part B

A study on analysis of reliability distributions


Author(s): G Vijaya Lakshmi and K Pusphanjali

Abstract: When we buy a mobile, laptop, scooter, car, or even a small item like bulb or battery, we can expect function satisfactory for a specific period of time. For this purpose one life testing experiments are wanted. These experiments are designed to find average life of an item or to ensure the questions like is the probability. The item will fail in time interval (t0, t0+t) such thing we will estimate reliability of the item through some continuous probability distributions.

Pages: 118-121 | Views: 92 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
G Vijaya Lakshmi, K Pusphanjali. A study on analysis of reliability distributions. Int J Stat Appl Math 2022;7(1):118-121.
Call for book chapter
International Journal of Statistics and Applied Mathematics